RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 2, Pages 317–320 (Mi mz3786)  

Brief Communications

In a Transitive Group of Conformal Transformations, Any Normal Subgroup with Orbit of Dimension $k>1$ is Inessential

M. N. Podoksenov

Vitebsk State University named after P. M. Masherov

Keywords: conformal transformation group, essential transformation group, Riemannian manifold, Lorentzian manifold, isotropic direction, nonisotropic orbit

DOI: https://doi.org/10.4213/mzm3786

Full text: PDF file (283 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:2, 279–282

Bibliographic databases:

Received: 16.07.2004
Revised: 22.02.2007

Citation: M. N. Podoksenov, “In a Transitive Group of Conformal Transformations, Any Normal Subgroup with Orbit of Dimension $k>1$ is Inessential”, Mat. Zametki, 82:2 (2007), 317–320; Math. Notes, 82:2 (2007), 279–282

Citation in format AMSBIB
\Bibitem{Pod07}
\by M.~N.~Podoksenov
\paper In a Transitive Group of Conformal Transformations, Any Normal Subgroup with Orbit of Dimension $k>1$ is Inessential
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 2
\pages 317--320
\mathnet{http://mi.mathnet.ru/mz3786}
\crossref{https://doi.org/10.4213/mzm3786}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2374910}
\elib{http://elibrary.ru/item.asp?id=12844027}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 2
\pages 279--282
\crossref{https://doi.org/10.1134/S0001434607070346}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249410700034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58649117761}


Linking options:
  • http://mi.mathnet.ru/eng/mz3786
  • https://doi.org/10.4213/mzm3786
  • http://mi.mathnet.ru/eng/mz/v82/i2/p317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:98
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020